# SDR FDEA201009183537

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- Aircraft time: 35,740 hours, 20,857 cycles
- Engine: Pwa JT8D217C
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT OF DAY FELT A SLIGHT ACFT VIBRATION (LIKE A SPOILER)  RECYCLED NOT HELP- CONTINUUTE TO CLIMB AT ABOUT 12,500 HEARD AND FELT  SEVERAL LOUD BANGS-LAST FOR SEVERAL SECONDS AFTER SLOWING BANGING STOPPED.  RETURN TO BLOCKS, NOTICED L1 DOOR HANDLE NOT STOWED CREW DEBRIEF SAID VIBRATION FELT LIKE SPOILER FLOAT AND THAT BANGING JUST BEHIND COCKPIT.  RERFORMED DETAILED VISUAL INSPECTION OF ALL FLT CONTROLS & FLAPS IAW SMP ALL CHECKED NORMAL. ACFT OK FOR  SERVICE
